A tauberian theorem for Cesàro summability
Compositio Mathematica, Tome 35 (1977) no. 1, pp. 49-56
Cet article a éte moissonné depuis la source Numdam
@article{CM_1977__35_1_49_0,
author = {Kuttner, B.},
title = {A tauberian theorem for {Ces\`aro} summability},
journal = {Compositio Mathematica},
pages = {49--56},
year = {1977},
publisher = {Noordhoff International Publishing},
volume = {35},
number = {1},
mrnumber = {450840},
zbl = {0355.40010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1977__35_1_49_0/}
}
Kuttner, B. A tauberian theorem for Cesàro summability. Compositio Mathematica, Tome 35 (1977) no. 1, pp. 49-56. http://geodesic.mathdoc.fr/item/CM_1977__35_1_49_0/